Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suggest talcum powder or soap to relieve itching of skin

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1993
Answered : 2416 Questions
HI this is Yogesh,

My skin feels very itchy these days. Please help me with some talcom powder or soap which can help.
Posted Mon, 21 May 2012 in Skin Hair and Nails
Answered by Dr. Shainaz Arif Kaware 29 minutes later

Thanks for your query.

Since it is summer in most part of our country, the itching of skin can be most likely due to prickly heat (that is skin rash due to heat).

As for talcum powder, you can use over the counter talcum powder like Nycil which contains chlorphenesin a mild antiseptic used to treat prickly heat; and as soap you can use mild soap like Cetaphil which is a mild antibacterial soap.

In case you do not get relief you can get a medicated antiseptic powder like Mycoderm prescribed by your family general physician.

Hope this answer is helpful to you. In case of any query please write back and I shall help you. Please accept this answer and close the discussion if you have no further queries.

Take care and Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor